Aluminium Hydroxide Gel

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will drugs taken for acid reflux and heartburn cause diarrhea?

Query: Hello doctor, It has been weeks since I have been feeling acid reflux with symptoms of heartburn and back pain. I have been taking Kremil-S and Omeprazole. Lately, I am experiencing diarrhea. I hope you can help me.  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I have reviewed your history as well as the medication profile you just shared. (attachment removed to protect patient identity). So the part of the problem is secondary to the medicine you are taking such as diarrhea which tends to occur secondary to Kremil-S sin...  Read Full »

Why do I have chronic throat itching?

Query: Hello doctor, I am a female of 32 years old. I have a chronic issue of throat irritation. A year ago, I had taken treatment from the ENT specialist. He told me that everything is fine, but some kind of air obstructs the throat. Unfortunately, I lost the prescription. I have been to doctors here, ...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. We are happy to help you. From the details you have provided regarding your symptoms and the previous consultations, I can conclude with reasonable surety that you are suffering from a condition called reflux laryngitis. This is a chronic condition characterized ...  Read Full »

Can Omeprazole be used for gastritis?

Query: Hi doctor, I have suffered from gastritis-like symptoms for about a week now. I have an occasional mild tummy ache and nausea which is relieved by belching. I have suffered from acute gastritis now for several years, although I cannot be 100 % certain why. I tested positive for the h. pylori bacteri...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com.You seem to be suffering from irritable bowel syndrome (IBS) associated with gastritis. Yes, you can take Omeprazole 20 mg. Once a day would be enough. There are no major side effects. There is no indication for taking triple therapy for h.pylori again. I advise the fol...  Read Full »

I have Hard stools and Dark Stools. Do you suspect stomach ulcer?

Query: Hi doctor, Five days before, I had stomach upset. The doctor prescribed me Pantoprazole, Metronidazole and Albendazole (once) for three days. My acidity, gas and constipation got relieved. But, I still observe a little hard and dark stool. Also, there is a mild pain without blood while passing st...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Dark and hard stool is because of constipation and not ulcer. Gastric ulcer will initially produce burning pain in the middle part of the upper abdomen and in very rare case bleeding occur from ulcer and then only stool become brown colored. Pain around the anus is ...  Read Full »

I often get a grumbling feeling in my stomach. What could it be?

Query: Hello doctor, From time to time, I get empty stomach or grumbling feeling below the sternum. No pain/ everything else is alright. My appetite is good, bowel movements are normal. The sensation can last several days, subside for days or weeks and then reappear. Ideas?  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician, Family Physician, General Practitioner, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. I understand your concerns. From what you mentioned, most probably you have dyspepsia which is a problem due to abnormal gastric acid secretion. I suggest a trial of Pantoprazole 20 mg tablet once a day before breakfast for a month. Eat simple meals. Have Maalox (Magne...  Read Full »

Halitosis is ruining my personal life and career. Please help.

Query: Hi doctor, I have suffered congestion, brain fog, and extreme halitosis for five years and I have extremely thick mucus (liquid) with air bubbles in it. One side of my head is worse than the other. I have been to two ENTs. I have had CT scans of brain and sinus and they are all clear. Could it be Sj...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Is the problem more on one side? If so, which side is it? Do you have any nose block or reduced sense of smell? Any facial pain or headache or sinus pressure? Is there any postnasal drip? Is the halitosis worse after taking any particular food or drink? Do you have any...  Read Full »

My father is unable to speak clearly of late and his voice sounds different. What can be done?

Query: Hello doctor, I am worried about my father. He is not able to speak clearly of late. He feels that his tongue has swollen. I have consulted many doctors, but they were unable to diagnose his disease. All his test reports are alright. There was no problem detected. But one doctor tells us that the mu...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Can you elaborate on the symptoms ? How old is he? Does he feel like there is something stuck in the throat? Is there any change in voice or a hoarseness? Is there any pain or difficulty in swallowing? Is there any weight loss or loss of appetite? Does he smoke? Does h...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.